# SDR YENA2019021840068

- Difficulty date: February 13, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 71,297 hours, 26,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 811073
- Condition: No Test
- Location: Emergency Lights
- Part time: 4,441 hours, 1,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, EMERGENCY LIGHT TEST FAILED BATTERY AT 10WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT 10WL PER AMM 33-51-38.
